Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain in back, neck, knees and legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help u
Doctor :   please proceed with your query
User :   i ve lots of problems especially regarding bones
User :   have swere ache in back and neck
Doctor :   ok
User :   and its been more than 8 years
Doctor :   ok
User :   and now pain has started in my knees and legs
Doctor :   i will help u in this
User :   i m just 23 yrs old
Doctor :   can i ask few Q
User :   sure
Doctor :   are yu on any medications
Doctor :   did yu do any tests or investigations
User :   i started taken calcium
Doctor :   ok

User :   its my weakest problem that i cannot continue any medicine for more than 3-4 days
User :   but after few days left it
User :   but i dint do any test
Doctor :   do yu have any nunbness or tinling sensation
User :   yups
User :   in my finger tips
Doctor :   ok
User :   i m computer profesional so whole day spend time on laptop
Doctor :   does the neck pain increases on bending
User :   yups

Doctor :   ok
Doctor :   as per your symptoms its look like cervical spondylosis
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor